# SDR USAA980025

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 947
- Part time: 46,263 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND PREVIOUS DOUBLER STATION 947 STRINGER 20L TO STRINGER 21L SKIN.  INSTALLED EXT SKIN REPAIR, REPAIRED PER EA 43493.  (M)
